Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$L^{2}(G_{Q}\backslash G_{A})$ is not always multiplicity-free


Author: Lawrence Corwin
Journal: Proc. Amer. Math. Soc. 56 (1976), 329-332
MSC: Primary 22E55
DOI: https://doi.org/10.1090/S0002-9939-1976-0399370-9
MathSciNet review: 0399370
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there are solvable adelic groups ${G_{\mathbf {A}}}$ whose action on ${L^2}({G_{\mathbf {Q}}}\backslash {G_{\mathbf {A}}}),{G_{\mathbf {Q}}}\backslash {G_{\mathbf {A}}}$ compact, it is not multiplicity-free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E55

Retrieve articles in all journals with MSC: 22E55


Additional Information

Article copyright: © Copyright 1976 American Mathematical Society